# SDR AALA20121221012

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,116 hours, 16,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY FLOOD LIGHT INOPERATIVE.  SECURED LEFT NUMBER 1 DOOR FLOOD LIGHT ASSEMBLY IN PLACE.  OPS CHECK NORMAL.
